Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 47, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 21, 2016, 4:15 PM CDT for Columbia County, Green Lake County, Marquette County, Wisconsin. It was in force for 60 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2016, 4:15 PM CDT (21:15 UTC)
- Expired
- Jul 21, 2016, 5:15 PM CDT
- In force
- 60 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Columbia County, WI, Green Lake County, WI, Marquette County, WI
The radar
The Milwaukee radar (KMKX), 100 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 4:50 PM CDT | TSTM WND DMG | Endeavor, WI | MANY TREES AND POWER LINES DOWN THROUGHOUT THE COUNTY |
| Jul 21, 4:50 PM CDT | TSTM WND DMG | Endeavor, WI | MANY TREES AND POWER LINES DOWN THROUGHOUT THE COUNTY. |
| Jul 21, 5:05 PM CDT | TSTM WND DMG | 3 W Kingston, WI | A FEW TREES DOWN ON COUNTY ROAD B |
| Jul 21, 5:05 PM CDT | TSTM WND DMG | 3 W Kingston, WI | A FEW TREES DOWN ON COUNTY ROAD B. |
| Jul 21, 5:08 PM CDT | TSTM WND DMG | 5 Wsw Kingston, WI | UNKNOWN NUMBER OF TREES DOWN AROUND THE CITY. |
| Jul 21, 5:08 PM CDT | TSTM WND DMG | Dalton, WI | UNKNOWN NUMBER OF TREES DOWN AROUND THE CITY |
| Jul 21, 5:08 PM CDT | TSTM WND DMG | Green Lake, WI | 10 TREES DOWN IN THE TOWN OF GREEN LAKE. NO REPORTS OF STRUCTURAL DAMAGE IN TOWN. ADDITIONAL TREES DOWN IN KINGSTON, MARQUETTE, AND DALTON. |
| Jul 21, 5:08 PM CDT | TSTM WND DMG | Princeton, WI | UNKNOWN NUMBER OF TREES DOWN NEAR THE CITY |
| Jul 21, 5:08 PM CDT | TSTM WND DMG | Princeton, WI | UNKNOWN NUMBER OF TREES DOWN NEAR THE CITY. |
| Jul 21, 5:20 PM CDT | TSTM WND DMG | Portage, WI | SHERIFF REPORTS TREES DOWN IN PARTS OF NORTHERN COLUMBIA COUNTY, NO SPECIFICS AT THIS TIME |
| Jul 21, 5:20 PM CDT | TSTM WND DMG | Portage, WI | SHERIFF REPORTS TREES DOWN IN PARTS OF NORTHERN COLUMBIA COUNTY, NO SPECIFICS AT THIS TIME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.3 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1904 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 686 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
193
WUUS53 KMKX 212115
SVRMKX
WIC021-047-077-212215-
/O.NEW.KMKX.SV.W.0047.160721T2115Z-160721T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
415 PM CDT THU JUL 21 2016
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...
GREEN LAKE COUNTY IN SOUTH CENTRAL WISCONSIN...
MARQUETTE COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 515 PM CDT
* AT 414 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
FRIENDSHIP... MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PORTAGE...BERLIN...MONTELLO...MARKESAN...WESTFIELD...PRINCETON...
GREEN LAKE...LAWRENCE...PACKWAUKEE...MANCHESTER...OXFORD...
ENDEAVOR...NESHKORO...KINGSTON...MARQUETTE...BRIGGSVILLE...
SPRINGFIELD CORNERS...GLEN OAK...HARRISVILLE AND DALTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4398 8889 4363 8889 4363 8912 4364 8913
4364 8919 4346 8944 4365 8960 4398 8960
TIME...MOT...LOC 2114Z 306DEG 31KT 4401 8972
HAIL...1.00IN
WIND...60MPH
$$
SPM1 follow-up statement
239
WWUS53 KMKX 212143
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
443 PM CDT THU JUL 21 2016
WIC021-047-077-212215-
/O.CON.KMKX.SV.W.0047.000000T0000Z-160721T2215Z/
COLUMBIA WI-GREEN LAKE WI-MARQUETTE WI-
443 PM CDT THU JUL 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHEASTERN COLUMBIA...GREEN LAKE AND MARQUETTE COUNTIES...
AT 442 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WESTFIELD...OR
15 MILES SOUTHWEST OF WAUTOMA...MOVING SOUTHEAST AT 35 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
PORTAGE...BERLIN...MONTELLO...MARKESAN...WESTFIELD...PRINCETON...
GREEN LAKE...LAWRENCE...PACKWAUKEE...MANCHESTER...OXFORD...
ENDEAVOR...NESHKORO...KINGSTON...MARQUETTE...BRIGGSVILLE...
SPRINGFIELD CORNERS...GLEN OAK...HARRISVILLE AND DALTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4398 8889 4363 8889 4363 8912 4364 8913
4364 8919 4346 8944 4365 8960 4398 8960
TIME...MOT...LOC 2142Z 306DEG 31KT 4386 8944
HAIL...1.00IN
WIND...70MPH
$$
BSHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 3:50 PM CDT, 25 minutes earlier.
Area forecast discussion, Jul 21, 3:50 PM CDT, 25 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
350 PM CDT THU JUL 21 2016
.SHORT TERM...TONIGHT AND FRIDAY...Forecast confidence is medium
Convection is developing to the northwest of the forecast area, near
an outflow boundary/moisture gradient. They are also supported by the
low level jet (LLJ)/moisture advection into that area, and a weak
500 mb vorticity maximum moving eastward. The storms are shifting
southeast toward the area, and may continue into the early evening
hours.
There is a severe risk with these storms, with high mean layer CAPE
and decent effective layer shear values. Storm Prediction Center
has area in a slight risk for severe storms, as well as
highlighting the area in a Mesoscale Discussion. Will need to
adjust POPs last minute for these storms into the early evening
hours.
There will be a surface to 850 mb boundary sagging southward
through the region later tonight into Friday. Not a lot of upper
support is seen over the area. However, mesoscale models are showing
spotty convection developing in eastern parts of the area later
tonight into Friday morning.
Kept slight chance to chance POPs with this boundary sliding slowly
south through the area. Large CAPE with weak to modest deep layer
shear suggests isolated severe risk, with locally heavy rainfall
possible with high precipitable water values.
Will continue the heat headlines as is for now through Friday.
Milwaukee, Racine and Kenosha Counties may have trouble reaching the
100 degree heat index threshold in some areas. Will let later shifts
evaluate the need for adjustments to the current headlines.
Convection during the day Friday may shake things up like they did
today, so there is uncertainty here.
.LONG TERM...SATURDAY AND SUNDAY...Forecast confidence is medium
Upper-level high pressure should remain anchored over the southern
Great Plains Saturday, with 120+ kt 250 mb jet streak over
southern Ontario Canada riding over the ridge will bring enhanced
upper-level divergence into Wisconsin. 500 mb shortwave
associated with enhanced warm air advection will set the stage for
likely showers and thunderstorms Saturday afternoon and evening.
The Storm Prediction Center still has southern Wisconsin in a
Marginal risk for severe weather for Saturday.
By 21z Saturday, 21.12z guidance indicating MLCAPE values between
2000-3000 J/kg, with PWAT values between 1.5-2.0 inches. Sfc
analysis showing good agreement lingering QPF over the forecast
area overnight into Sunday morning. There could be some heavy
rainfall with these as the high PWAT values linger over the area.
40+ kt LLJ is progged to move through, with the 21.12z GFS
showing the nose of the LLJ going through southern WI. Then, cold
front boundary moves through late Sunday as indicated by drop in
925 mb temperatures from 28 C to 22-23 C during the day Monday.
MONDAY AND TUESDAY...Forecast confidence is medium
Some lingering precipitation may continue across our southern
counties early Monday as another mid-level shortwave translates
just south of our area, but most of the day looks to be dry as
high pressure builds in. Temperatures return to more seasonal
values as the system departs, with highs Monday in the lower to
mid 80s.
Tuesday looks dry during the day as mid-level ridge briefly
builds in before another shortwave moves in late Tuesday into
early Wednesday.
WEDNESDAY THROUGH THURSDAY...Forecast confidence is medium
Best forcing associated with the shortwave trough looks to be
late Wednesday. Mid-level isentropic lift looks to provide this
forcing, with decent values between -10 to -15 ubar/s. The
shortwave is progged to translate through central MN and northern
WI into Thursday, which should keep some chances of thunderstorms
in the forecast.
&&
.AVIATION/00Z TAFS/...
Thunderstorms moving southeast into the area may affect Madison and
perhaps the eastern TAF sites into this evening. Still some
uncertainty with how long and where they will track, so will leave
thunder mention out of TAFs for now. May need mention later on if
they hold together. Could see MVFR/IFR visibilities and ceilings in
storms, along with gusty winds and hail.
Otherwise, VFR conditions are expected at TAF sites for most of
tonight into Friday across TAF sites. There may be a period of light
fog later tonight into Friday morning, with light winds and moist
airmass across the area.
A frontal boundary will slide southward across the region later
tonight into Friday. There are chances for thunderstorms with
the front during this time, but uncertainty exists with if and how
widespread any storms may be. Thus, will leave out any thunder
mention in TAFs for now.
South to southwest winds should linger into early evening, with some
gusts to 20 knots or so possible. Winds should become lighter
tonight into Friday morning, as the front moves through the area.
Winds should gradually veer to the northwest to north later on
Friday, with northeast winds possible at the eastern sites later in
the day.
&&
.MARINE...
Fog may occur at times across the nearshore waters of Lake
Michigan into Friday night and Saturday. May see dense fog at times,
until the dew points lower somewhat this weekend. The best shot for
dense fog will be with periods of light winds. Dense Fog Advisories
may be needed at times into this weekend.
There is a chance for thunderstorms into Friday, as a frontal
boundary slides south across the region. Some uncertainty here
with if and how widespread the storms may be.
&&
.MKX Watches/Warnings/Advisories...
WI...EXCESSIVE HEAT WARNING until 7 PM CDT Friday for WIZ062-067-068.
HEAT ADVISORY until 7 PM CDT Friday for WIZ056-063>066-069>072.
LM...None.
&&
TONIGHT/Friday AND AVIATION/MARINE...Wood
Friday NIGHT THROUGH Thursday...JTSHazardous weather outlook, Jul 21, 3:42 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 342 PM CDT THU JUL 21 2016 WIZ046-047-051-052-056>060-062>072-222045- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 342 PM CDT THU JUL 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS LATER THIS AFTERNOON AND INTO TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE NORTHWEST PORTION OF OUR FORECAST AREA. WE HAVE ADJUSTED THE HEAT HEADLINES FOR TONIGHT. AN EXCESSIVE HEAT WARNING IS NOW ONLY IN EFFECT FOR IOWA...LAFAYETTE AND GREEN COUNTIES. A HEAT ADVISORY IS IN EFFECT FOR SAUK TO DANE TO MILWAUKEE COUNTIES SOUTH TO THE STATE LINE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY FOR FRIDAY...AN EXCESSIVE HEAT WARNING IS IN EFFECT FOR IOWA...LAFAYETTE AND GREEN COUNTIES. A HEAT ADVISORY IS IN EFFECT FOR SAUK TO DANE TO MILWAUKEE COUNTIES SOUTH TO THE STATE LINE. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS FOR SATURDAY AND SATURDAY NIGHT. THUNDERSTORMS WILL BECOME LIKELY BY SATURDAY NIGHT...AND MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY AND TONIGHT...AND MAY BE NEEDED AGAIN SATURDAY NIGHT. LMZ643>646-222045- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 342 PM CDT THU JUL 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS, WITH THE BETTER CHANCE LATER THIS AFTERNOON INTO TONIGHT. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS FOR TODAY AND TONIGHT. AREAS OF FOG...THAT MAY BECOME DENSE...IS POSSIBLE OVER LAKE MICHIGAN...DUE TO A VERY MOIST AIRMASS FLOWING OVER THE RELATIVELY COOLER WATERS OF LAKE MICHIGAN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY AREAS OF DENSE FOG WILL BE POSSIBLE FRIDAY AND OVER THE WEEKEND...DUE TO A VERY MOIST AIRMASS FLOWING OVER THE RELATIVELY COOLER WATERS OF LAKE MICHIGAN. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS FOR SATURDAY AND SATURDAY NIGHT. THUNDERSTORMS WILL BECOME LIKELY BY SATURDAY NIGHT...AND MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL. JTS WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jul 21, 10:48 AM CDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1048 AM CDT THU JUL 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM TSTM WND GST 2 E BUTLER 43.11N 88.03W
07/21/2016 M51 MPH MILWAUKEE WI CO-OP OBSERVER
MILWAUKEE TIMMERMAN ARPT /MWC/.
&&
SPMLocal storm report, Jul 21, 11:12 AM CDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1112 AM CDT THU JUL 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 AM NON-TSTM WND GST 2 W CUDAHY 42.95N 87.90W
07/21/2016 M45 MPH MILWAUKEE WI ASOS
ASOS STATION MILWAUKEE GEN MITCHELL ARPT
/MKE/.
&&
SPMSpecial weather statement, Jul 21, 11:13 AM CDT, 5 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1113 AM CDT THU JUL 21 2016
WIZ066-071-072-211645-
MILWAUKEE-RACINE-KENOSHA-
1113 AM CDT THU JUL 21 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
MILWAUKEE...RACINE AND KENOSHA COUNTIES...
AT 1111 AM CDT...AN AREA OF STRONG THUNDERSTORMS CONTINUED TO PUSH
THROUGH FAR SOUTHEAST WISCONSIN. IT WAS CENTERED NEAR STURTEVANT...
MOVING SOUTH AT 40 MPH.
WINDS OF 35 TO 45 MPH ARE COMMON AS IT MOVES THROUGH.
LOCATIONS IMPACTED INCLUDE...
KENOSHA...RACINE...OAK CREEK...MOUNT PLEASANT...PLEASANT PRAIRIE...
STURTEVANT...UNION GROVE...PADDOCK LAKE...WIND POINT...EAGLE LAKE...
CALEDONIA...BRISTOL...ELMWOOD PARK...NORTH BAY...KANSASVILLE...
NORTH CAPE AND FRANKSVILLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4279 8818 4288 8784 4285 8783 4278 8775
4276 8777 4271 8777 4267 8779 4266 8781
4261 8782 4259 8781 4252 8781 4249 8780
4249 8805
TIME...MOT...LOC 1611Z 341DEG 34KT 4278 8795
DAVISLocal storm report, Jul 21, 11:14 AM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1114 AM CDT THU JUL 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 AM TSTM WND GST 2 W CUDAHY 42.95N 87.90W
07/21/2016 M45 MPH MILWAUKEE WI ASOS
ASOS STATION MILWAUKEE GEN MITCHELL ARPT
/MKE/.
&&
SPMLocal storm report, Jul 21, 11:36 AM CDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1136 AM CDT THU JUL 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1117 AM TSTM WND GST 2 W NORTH BAY 42.76N 87.81W
07/21/2016 M45 MPH RACINE WI ASOS
ASOS STATION RACINE BATTEN AIRPORT /RAC/.
&&
SPMLocal storm report, Jul 21, 12:25 PM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1225 PM CDT THU JUL 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM TSTM WND GST KENOSHA C-MAN 42.59N 87.81W
07/21/2016 M46 MPH KENOSHA WI C-MAN STATION
40 KT GUST AT 1140 AM. CONTINUED 30 TO 35 KT GUSTS
THROUGH NOON.
&&
SPMThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 8:18 AM CDT | Severe Thunderstorm Warning | MKX | Green Lake, Marquette | 57 min |
| Jul 21, 8:41 AM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac | 64 min |
| Jul 21, 8:49 AM CDT | Severe Thunderstorm Warning | MKX | Marquette | 26 min |
| Jul 21, 9:08 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge, Green Lake, Marquette | 37 min |
| Jul 21, 9:21 AM CDT | Special Marine Warning | MKX | 114 min | |
| Jul 21, 9:28 AM CDT | Special Weather Statement | MKX | Sheboygan | 62 min |
| Jul 21, 9:43 AM CDT | Special Weather Statement | MKX | Columbia, Dodge, Ozaukee, Sheboygan, Washington | 32 min |
| Jul 21, 10:12 AM CDT | Special Weather Statement | MKX | Ozaukee, Waukesha | 33 min |
| Jul 21, 10:46 AM CDT | Special Weather Statement | MKX | Milwaukee, Racine | 29 min |
| Jul 21, 10:49 AM CDT | Special Marine Warning | MKX | 86 min | |
| Jul 21, 11:13 AM CDT | Special Weather Statement | MKX | Kenosha, Racine | 32 min |
| Jul 21, 11:42 AM CDT | Heat Advisory | MKX | Dane, Green, Iowa, Jefferson, Kenosha, Lafayette and 6 more | 31 hr |
| Jul 21, 4:34 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Sauk | 56 min |
| Jul 21, 4:50 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge, Green Lake, Marquette | 55 min |
| Jul 21, 5:13 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge, Fond du Lac, Green Lake | 62 min |
| Jul 21, 5:25 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Sauk | 65 min |
| Jul 21, 5:30 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson, Waukesha | 60 min |
| Jul 21, 5:38 PM CDT | Special Marine Warning | MKX | 112 min | |
| Jul 21, 5:48 PM CDT | Special Weather Statement | MKX | Dane | 57 min |
| Jul 21, 5:51 PM CDT | Special Weather Statement | MKX | Washington | 54 min |
| Jul 21, 6:03 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Jefferson, Rock | 42 min |
| Jul 21, 6:08 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Racine, Rock, Walworth, Washington, Waukesha | 67 min |
| Jul 21, 6:15 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 45 min |
| Jul 21, 6:21 PM CDT | Special Weather Statement | MKX | Milwaukee, Ozaukee | 54 min |
| Jul 21, 6:23 PM CDT | Areal Flood Advisory | MKX | Columbia, Dane, Jefferson, Rock, Sauk | 3 hr |
| Jul 21, 6:32 PM CDT | Special Weather Statement | MKX | Rock | 58 min |
| Jul 21, 6:36 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Rock, Walworth | 54 min |
| Jul 21, 6:37 PM CDT | Flash Flood Warning | MKX | Columbia, Dane, Jefferson, Sauk | 3 hr |
| Jul 21, 6:40 PM CDT | Special Weather Statement | MKX | Kenosha, Racine | 65 min |
| Jul 21, 6:47 PM CDT | Areal Flood Advisory | MKX | Sauk | 3 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.